# SDR AALA20170616002

- Difficulty date: June 16, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 18,431 hours, 7,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY RIGHT ZEE CHANNEL SIDEPLATE BETWEEN FLOOR PANEL SPLICES, SS 500F - 500G.  REMOVED AND REPLACED THE ZEE ANGLE IAW SRM 53-00-53-2R-5.
